NEW LIFE HACK IS OUT!!!!! Check it out, new blog above, "Why Support Works"!!!! HINT: when you click https://www.supportgroups.com/blog, make sure to click READ MORE to see the full article. We are working on making this more intuitive. -SG

I have been on lithium for 2 weeks now and i have started to

I have been on lithium for 2 weeks now and i have started to have episodes of what I call blankouts, it is almost like a black out but I can still see and move my eyes I just cant move or think anything. It is hard to explain but it is very scary. I am afraid it will happen when I am driving, it only lasts a few seconds does anyone else experience this

Comment
 9
View 6 More Comments
missm0lly's picture
[7770]
Jul 12

@Belle0216 Did you start off on a high dose or did you slowly work your way up?

Reply
[29075]
Jul 12

That's a really serious side effect. What did your doctor say? I hope he took you off it. Yes, imagine if you're driving... nightmare scenario. I'm sorry you're going through this. I can relate. I'm trying to find the perfect combo too but have had horrible side effects with the last 4 I've tried. Bipolar is no fun, (epic understatement).

Reply
[95]
Jul 14

Well it did happen when I was driving but luckily I was at a red light all I got was honks and ugly stares but thank God I'm ok. He started me on a low dose but the dr says that I am tricky because low medicine does nothing for me but as soon as we bring out the big guns I have side affects. Now I am on sertraline ambilify latuda and busporin

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account